# SDR FDEA202209072243

- Difficulty date: September 7, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AFT DECK PRESSURE PLATE IS CORRODED ON THE UPPER   SURFACE AT APPROX STA 1694 AT APPROX RBL 17 REPAIRED CORROSION ON AFT DECK PRESSURE PLATE UPPER SURFACE APPROX STA 1694,   RBL7. REF FEDEX EA F-5310-T0370248-P1REV. A. FUSELAGE-MAINFRAME-AFT DECK PLATE-  STA1681-  1720,-LBL20-RBL45-CORROSION.
